Dang-Zheng Liu
Dang-Zheng Liu
Verified email at - Homepage
Cited by
Cited by
Raney distributions and random matrix theory
PJ Forrester, DZ Liu
Journal of Statistical Physics 158 (5), 1051-1082, 2015
Bulk and soft-edge universality for singular values of products of Ginibre random matrices
DZ Liu, D Wang, L Zhang
Smallest eigenvalue distribution of the fixed-trace Laguerre beta-ensemble
Y Chen, DZ Liu, DS Zhou
Journal of Physics A: Mathematical and Theoretical 43 (31), 315303, 2010
Singular values for products of complex Ginibre matrices with a source: hard edge limit and phase transition
PJ Forrester, DZ Liu
Communications in Mathematical Physics 344, 333-368, 2016
On explicit probability densities associated with Fuss-Catalan numbers
DZ Liu, C Song, ZD Wang
Proceedings of the American Mathematical Society 139 (10), 3735-3738, 2011
Fluctuations of eigenvalues for random Toeplitz and related matrices
D Liu, X Sun, Z Wang
Limit distribution of eigenvalues for random Hankel and Toeplitz band matrices
DZ Liu, ZD Wang
Journal of Theoretical Probability 24, 988-1001, 2011
Lyapunov exponent, universality and phase transition for products of random matrices
DZ Liu, D Wang, Y Wang
arXiv preprint arXiv:1810.00433, 2018
Asymptotics for products of characteristic polynomials in classical β-ensembles
P Desrosiers, DZ Liu
Constructive Approximation 39 (2), 273-322, 2014
Limit distributions of eigenvalues for random block Toeplitz and Hankel matrices
YT Li, DZ Liu, ZD Wang
Journal of Theoretical Probability 24 (4), 1063-1086, 2011
Orthogonal and symplectic Harish-Chandra integrals and matrix product ensembles
PJ Forrester, JR Ipsen, DZ Liu, L Zhang
Random Matrices: Theory and Applications 8 (04), 1950015, 2019
Universality for products of random matrices I: Ginibre and truncated unitary cases
DZ Liu, Y Wang
International Mathematics Research Notices 2016 (11), 3473-3524, 2016
Equilibrium problems for Raney densities
PJ Forrester, DZ Liu, P Zinn-Justin
Nonlinearity 28 (7), 2265, 2015
Singular values for products of two coupled random matrices: hard edge phase transition
DZ Liu
Constructive Approximation 47 (3), 487-528, 2018
Matrix product ensembles of Hermite type and the Hyperbolic Harish-Chandra–Itzykson–Zuber integral
PJ Forrester, JR Ipsen, DZ Liu
Annales Henri Poincaré 19, 1307-1348, 2018
Selberg integrals, super-hypergeometric functions and applications to β-ensembles of random matrices
P Desrosiers, DZ Liu
Random Matrices: Theory and Applications 4 (02), 1550007, 2015
Limits for circular Jacobi beta-ensembles
DZ Liu
Journal of Approximation Theory 215, 40-67, 2017
Local statistical properties of Schmidt eigenvalues of bipartite entanglement for a random pure state
DZ Liu, DS Zhou
International Mathematics Research Notices 2011 (4), 725-766, 2011
Finite rank perturbations in products of coupled random matrices: From one correlated to two Wishart ensembles
G Akemann, T Checinski, DZ Liu, E Strahov
Scaling Limits of Correlations of Characteristic Polynomials for the Gaussian β-Ensemble with External Source
P Desrosiers, DZ Liu
International Mathematics Research Notices 2015 (12), 3751-3781, 2015
The system can't perform the operation now. Try again later.
Articles 1–20